MathSciNet Relay Station
MathSciNet bibliographic data
MR558891 (81a:20043) 20F28 (13B25 20F36 20G20)
Magnus, Wilhelm Rings of Fricke characters and automorphism groups of free groups. Math. Z. 170 (1980), no. 1, 91–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement